# SDR DALA2019052003153

- Difficulty date: December 19, 2018
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 62,968 hours, 23,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 ACCOMPLISH SECTION II OF REVISION A OF ER/A 563405-14. CORRECTIVE ACTION: ACCOMPLISHED ER/A 563405-14 REV A SECTION II AT FUSELAGE SKIN STATION 520-580 STR 2L. (0871025)
